The Annals of Mathematical Statistics

A Note on Statistical Equivalence

Richard Sacksteder

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 787-794.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698872

Digital Object Identifier
doi:10.1214/aoms/1177698872

Mathematical Reviews number (MathSciNet)
MR217910

Zentralblatt MATH identifier
0168.39301

JSTOR
links.jstor.org

Citation

Sacksteder, Richard. A Note on Statistical Equivalence. Ann. Math. Statist. 38 (1967), no. 3, 787--794. doi:10.1214/aoms/1177698872. https://projecteuclid.org/euclid.aoms/1177698872


Export citation